| Model Number |
EVPROPLUS-26US |
| Medical Device Problem Codes |
Gradient Increase (1270); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
No Clinical Signs, Symptoms or Conditions (4582); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: d-evprop2329us; product lot/serial number (b)(6); product type: 0195-heartvalves; implant date: n/a; explant date: n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, a pre-implant balloon aortic valvuloplasty (bav) was performed.A non-medtronic guidewire was used during the implant procedure.The deployment starting point was at the tip of the pigtail catheter.Following the implant of the valve at an implant depth of 5 millimeters (mm) on the native annulus, a post-implant bav was performed for an unknown reason.Subsequently, the valve dislodged to 0 mm.Following valve dislodgement, a second valve was intended for a valve-in-valve; however, the physician decided not to implant the second valve for an unspecified reason.
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, a pre-implant balloon aortic valvuloplasty (bav) was performed.A non-medtronic guidewire was used during the implant procedure.The deployment starting point was at the tip of the pigtail catheter.Following the implant of the valve at an implant depth of 5 millimeters (mm) on the native annulus, a post-implant bav was performed for an unknown reason.Subsequently, the valve dislodged to 0 mm.Following valve dislodgement, a second valve was intended for a valve-in-valve; however, the physician decided not to implant the second valve for an unspecified reason.Additional information was received that following the post-implant bav, the patient's transvalvular pressure gradient significantly improved.Based on comprehensive assessment as well as the inherent surgical risk associated with a valve-in-valve implant, the physician decided to not proceed with the implant of the second valve.Additional information was received that patient anatomical factors, specifically annular calcification, may have lead to an elevated transvalvular pressure gradient.
Additional Manufacturer Narrative
Updated data: b1.B5.H1.The original information indicated the event was a serious injury.Additional information indicates that intervention was not pe rformed/required.The event is now a reportable reportable malfunction.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, a pre-implant balloon aortic valvuloplasty (bav) was performed.A non-medtronic guidewire was used during the implant procedure.The deployment starting point was at the tip of the pigtail catheter.Following the implant of the valve at an implant depth of 5 millimeters (mm) on the native annulus, a post-implant bav was performed for an unknown reason.Subsequently, the valve dislodged to 0 mm.Following valve dislodgement, a second valve was intended for a valve-in-valve; however, the physician decided not to implant the second valve for an unspecified reason.Additional information was received that following the post-implant bav, the patient's transvalvular pressure gradient significantly improved.Based on comprehensive assessment as well as the inherent surgical risk associated with a valve-in-valve implant, the physician decided to not proceed with the implant of the second valve.